Alert archive / Kansas / Tornado Warnings in 2007
Tornado Warning 31, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 23, 2007, 10:18 PM CDT for Cheyenne County, Kansas; Yuma County, Colorado; Dundy County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2007, 10:18 PM CDT (03:18 UTC)
- Expired
- Apr 23, 2007, 11:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 64 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 6:35 PM CDT | Tornado Watch | SPC | 4 hr |
| Apr 23, 3:10 PM CDT | Tornado Watch | SPC | 10 hr |
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 240318 TORGLD COC125-KSC023-NEC057-240400- /O.NEW.KGLD.TO.W.0031.070424T0318Z-070424T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 918 PM MDT MON APR 23 2007 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL YUMA COUNTY IN NORTHEAST COLORADO... NORTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS... SOUTHWESTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1000 PM MDT (1100 PM CDT) * AT 914 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF BEECHER ISLAND...OR ABOUT 17 MILES WEST OF ST. FRANCIS...MOVING NORTH AT 25 MPH. * THE TORNADO WILL BE NEAR... BEECHER ISLAND AROUND 925 PM MDT... HAIGLER AROUND 950 PM MDT... 6 MILES EAST OF LAIRD AROUND 955 PM MDT... LAT...LON 3973 10225 3967 10203 4005 10183 4012 10211 $$ MENTZER
2 follow-up statements
000 WWUS53 KGLD 240336 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 936 PM MDT MON APR 23 2007 COC125-KSC023-NEC057-240400- /O.CON.KGLD.TO.W.0031.000000T0000Z-070424T0400Z/ YUMA CO-CHEYENNE KS-DUNDY NE- 936 PM MDT MON APR 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT (1100 PM CDT) FOR SOUTHWESTERN DUNDY...NORTHWESTERN CHEYENNE AND EAST CENTRAL YUMA COUNTIES... AT 931 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BEECHER ISLAND... OR ABOUT 15 MILES WEST OF ST. FRANCIS...MOVING NORTH AT 20 MPH. THE TORNADO WILL BE NEAR... HAIGLER AND LAIRD AROUND 1000 PM MDT... A TORNADO WARNING BASED ON DOPPLER RADAR MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND GET TO THE LOWEST LEVEL OF THE BUILDING AWAY FROM WINDOWS. LAT...LON 3983 10220 3976 10201 4005 10183 4012 10211 $$ MENTZER
000 WWUS53 KGLD 240359 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 958 PM MDT MON APR 23 2007 COC125-240408- /O.EXP.KGLD.TO.W.0031.000000T0000Z-070424T0400Z/ YUMA CO- 958 PM MDT MON APR 23 2007 ...THE TORNADO WARNING FOR EAST CENTRAL YUMA COUNTIES EXPIRES AT 1000 PM MDT(1100 PM CDT)... A TORNADO WARNING REMAINS IN EFFECT...HOWEVER...FOR NORTH CENTRAL YUMA COUNTY UNTIL 1030 PM MDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM MDT TUESDAY MORNING(600 AM CDT TUESDAY MORNING) FOR NORTHEASTERN COLORADO. LAT...LON 3983 10220 3976 10201 4005 10183 4012 10211 $$ MENTZER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:57 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Apr 23, 3:57 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 257 PM MDT MON APR 23 2007 .DISCUSSION...18Z SURFACE ANALYSIS PLACES A WARM FRONT DRAPED ACROSS WESTCENTRAL KANSAS AND A DRYLINE ENTERING THE EXTREME SOUTHWEST CORNER OF THE STATE. WATER VAPOR IMAGERY SHOWS THE UPPER LOW WEST OF THE 4-CORNERS AREA. THE COMPOSITE RADAR LOOP INDICATES CONVECTION FIRING UP ALONG THE FRONT RANGE THE MAIN CHALLENGES FOR THIS FORECAST ARE TO DETERMINE IF A FLASH FLOOD WATCH IS NEEDED FOR TONIGHT OVER A FEW ZONES WHERE RECENT RAINS HAVE CAUSED SOME FLOODING AND WHERE FLASH FLOOD GUIDANCE IS LOW. THE UPPER LOW WILL MOVE INTO THE 4-CORNERS AREA TONIGHT AND THEN INTO WESTERN KANSAS ON TUESDAY. THE SLOW MOVING LOW WILL MOVE INTO SOUTHCENTRAL KANSAS TUESDAY NIGHT AND THEN INTO WESTERN OKLAHOMA ON WEDNESDAY. THE SYSTEM WILL MOVE FAR ENOUGH TO THE EAST WEDNESDAY NIGHT TO HAVE LITTLE OR NO EFFECT ON THE FORECAST AREA. A RIDGE WILL START BUILDING IN THURSDAY/THURSDAY NIGHT. SURFACE LOW PRESSURE WILL MOVE INTO WESTERN KANSAS TONIGHT/TUESDAY. HIGH PRESSURE WILL START BUILDING INTO THE AREA ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT. PLAN TO KEEP OR INCREASE POPS TO LIKELY OR DEFINITE FOR TONIGHT THROUGH TUESDAY NIGHT. LOTS OF DYNAMICS AND MOISTURE WILL BE AVAILABLE THROUGH THIS PERIOD. THE SYSTEM MAKES IT EXIT ON WEDNESDAY SO WILL DECREASE POPS FROM WEST TO EAST. SEVERE THREAT...INCLUDING TORNADOES...WILL ALSO BE A PART OF TONIGHTS WEATHER. TORNADIC PARAMETERS ARE FAVORABLE ALONG AN AXIS CROSSING EASTERN COLORADO INTO PART OF WESTERN KANSAS. RECENTLY ISSUED TORNADO WATCH NUMBER 165 FOR EASTERN COLORADO WILL LAST UNTIL 03Z TUESDAY. STRONG THUNDERSTORMS WILL LIKELY EXTEND EAST INTO KANSAS AND EXTREME SOUTHWEST NEBRASKA LATER THIS EVENING AS ENERGY FROM UPPER LOW MOVES EAST OF THE ROCKIES. FLASH FLOOD GUIDANCE OVER THE AREA WHICH RECEIVED HEAVY RAINS RECENTLY IS LOW. HOWEVER...STORM MOTION SHOULD BE NORTHEAST AT 30KTS WHICH WOULD LIMIT FLASH FLOODING POTENTIAL. ALSO A POTENTIAL DRY SLOT MAY LIMIT RAINFALL OVER THOSE COUNTIES MENTIONED. CONSEQUENTLY...DO NOT PLAN ON ISSUING A FLASH FLOOD WATCH. IN THE EXTENDED...A RIDGE MOVING SLOWLY INTO THE ROCKIES WILL KEEP NORTHWEST FLOW OVER THE CENTRAL PLAINS THROUGH THIS PERIOD. SURFACE HIGH PRESSURE ON FRIDAY WILL BE REPLACED BY A TROUGH SATURDAY/SUNDAY. THE GFS BRINGS A COLD FRONT MOVES INTO THE FORECAST AREA SUNDAY NIGHT WITH HIGH PRESSURE BUILDING IN ON MONDAY. OVERALL THE PERIOD LOOKS DRY AS THE UPPER RIDGE MOVES EAST INTO THE ROCKIES. THE GFS STARTS BRINGING A TROUGH INTO THE BACK SIDE OF THE RIDGE ON MONDAY. HOWEVER THE ECMWF KEEPS A RIDGE OVER THE AREA. PLAN TO GO WITH THE ECMWF AND DRY CONDITIONS ESPECIALLY SINCE IT IS IN DAY 7. MAX TEMPERATURES GRADUALLY WARM FROM THE LOWER 70S TO THE MID/UPPER 70S WITH SOME LOWER 80S OVER THE SOUTHEAST ZONES. TEMPERATURES ON MONDAY MAY NEED TO BE TRENDED UP OVER THE NORTHWEST ZONES IF THE RIDGE REMAINS IN PLACE DURING THAT TIME. MIN TEMPERATURES WILL BE IN THE 40S WITH SOME LOWER 50S IN THE EAST. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && FS
Hazardous weather outlook, Apr 23, 11:45 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT MON APR 23 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT MON APR 23 2007 /1145 AM CDT MON APR 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE TRI-STATE REGION LATE THIS AFTERNOON AND EVENING WITH THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS MAINLY ALONG AND SOUTH OF INTERSTATE 70. A FEW ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. THERE IS ALSO THE POSSIBILITY OF FLASH FLOODING AS STORMS MAY PRODUCE HEAVY RAINFALL OVER AREAS THAT PREVIOUSLY RECEIVED SIGNIFICANT AMOUNTS OF RAIN. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST COLORADO AND SOUTHWEST KANSAS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM THIS AFTERNOON. STORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE AFTERNOON AND EVENING HOURS AS THEY MOVE NORTHEAST ACROSS THE REMAINDER OF THE TRI-STATE REGION. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE TRI-STATE REGION LATE TUESDAY AND TUESDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES ACROSS THE CENTRAL HIGH PLAINS. SHOWERS AND THUNDERSTORMS WILL DIMINISH EARLY WEDNESDAY MORNING AS THIS SYSTEM CONTINUES INTO THE EASTERN PLAINS STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. BLM
In the hours before
Local storm report, Apr 23, 8:37 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
737 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 15 S EDSON 39.11N 101.54W
04/23/2007 E1.25 INCH WALLACE KS PUBLIC
&&
SJOHNSONLocal storm report, Apr 23, 8:53 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 7 N BURLINGTON 39.41N 102.27W
04/23/2007 E1.00 INCH KIT CARSON CO PUBLIC
&&
SJOHNSONLocal storm report, Apr 23, 9:12 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL YUMA 40.12N 102.72W
04/23/2007 E0.88 INCH YUMA CO EMERGENCY MNGR
&&
SJOHNSONLocal storm report, Apr 23, 9:19 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
819 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 8 SE EDSON 39.25N 101.43W
04/23/2007 E1.75 INCH SHERMAN KS AMATEUR RADIO
&&
SJOHNSONLocal storm report, Apr 23, 10:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
907 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL BEECHER ISLAND 39.88N 102.13W
04/23/2007 E0.88 INCH YUMA CO LAW ENFORCEMENT
WATER OVER THE ROADWAYS
0900 PM HAIL 6 ENE BREWSTER 39.40N 101.27W
04/23/2007 E1.75 INCH THOMAS KS TRAINED SPOTTER
GOLF BALL HAIL COVERING GROUND
0904 PM TORNADO 7 NE GOODLAND 39.42N 101.62W
04/23/2007 SHERMAN KS NWS EMPLOYEE
VIEWED FROM THE NWS GOODLAND OFFICE
&&
SJOHNSONLocal storm report, Apr 23, 10:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
911 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLASH FLOOD BEECHER ISLAND 39.88N 102.13W
04/23/2007 YUMA CO LAW ENFORCEMENT
RUNNING WATER OVER ROADS.
&&
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 66 min |
| Apr 23, 7:26 PM CDT | Tornado Warning | GLD | Wallace | 34 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | GLD | Sherman, Wallace | 63 min |
| Apr 23, 8:28 PM CDT | Tornado Warning | GLD | Logan, Sherman, Thomas, Wallace | 62 min |
| Apr 23, 9:05 PM CDT | Tornado Warning | GLD | Sherman, Thomas | 55 min |
| Apr 23, 9:24 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 66 min |
| Apr 23, 9:51 PM CDT | Tornado Warning | GLD | Sherman | 36 min |
| Apr 23, 10:02 PM CDT | Tornado Warning | GLD | Rawlins, Thomas | 58 min |
| Apr 23, 10:15 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 60 min |
| Apr 23, 10:56 PM CDT | Tornado Warning | GLD | Cheyenne | 49 min |
| Apr 23, 10:58 PM CDT | Tornado Warning | GLD | Rawlins | 62 min |
| Apr 23, 11:51 PM CDT | Tornado Warning | GLD | Decatur, Rawlins | 54 min |
| Apr 24, 12:11 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 64 min |
| Apr 24, 12:52 AM CDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| Apr 24, 1:22 AM CDT | Flash Flood Warning | GLD | Rawlins | 53 min |
| Apr 24, 3:19 AM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Apr 24, 6:11 AM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Apr 24, 8:06 AM CDT | Severe Thunderstorm Warning | GLD | Sherman | 30 min |
| Apr 24, 8:47 AM CDT | Flash Flood Warning | GLD | Decatur | 3 hr |
| Apr 24, 9:50 AM CDT | Severe Thunderstorm Warning | GLD | Wallace | 55 min |
| Apr 24, 10:41 AM CDT | Severe Thunderstorm Warning | GLD | Norton | 36 min |
| Apr 24, 2:42 PM CDT | Tornado Warning | GLD | Wallace | 63 min |
| Apr 24, 6:51 PM CDT | Flash Flood Warning | GLD | Greeley | 3 hr |
| Apr 23, 8:30 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 60 min |
| Apr 23, 9:00 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 60 min |
| Apr 23, 9:08 PM CDT | Tornado Warning | GLD | Yuma | 52 min |
| Apr 23, 9:15 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 45 min |
| Apr 23, 9:34 PM CDT | Tornado Warning | GLD | Yuma | 26 min |
| Apr 23, 10:02 PM CDT | Flash Flood Warning | GLD | Yuma | 58 min |
| Apr 23, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 54 min |
| Apr 23, 10:32 PM CDT | Tornado Warning | GLD | Yuma | 58 min |
| Apr 23, 11:28 PM CDT | Tornado Warning | GLD | Yuma | 47 min |
| Apr 24, 12:02 AM CDT | Flash Flood Warning | GLD | Yuma | 3 hr |
| Apr 24, 10:19 AM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 40 min |
| Apr 24, 11:01 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 23 min |
| Apr 24, 11:33 AM CDT | Severe Thunderstorm Warning | GLD | Yuma | 57 min |
| Apr 24, 12:31 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 29 min |
| Apr 24, 1:14 PM CDT | Tornado Warning | GLD | Cheyenne | 31 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | GLD | Cheyenne | 50 min |
| Apr 24, 2:37 PM CDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 53 min |
| Apr 24, 2:48 PM CDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 57 min |
| Apr 24, 3:40 PM CDT | Tornado Warning | GLD | Kit Carson | 65 min |
| Apr 24, 4:27 PM CDT | Tornado Warning | GLD | Cheyenne | 63 min |
| Apr 24, 5:22 PM CDT | Tornado Warning | GLD | Cheyenne | 40 min |
| Apr 24, 5:56 PM CDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
| Apr 23, 11:43 PM CDT | Tornado Warning | GLD | Dundy | 26 min |
| Apr 24, 1:15 AM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 37 min |
| Apr 24, 1:39 AM CDT | Flash Flood Warning | GLD | Red Willow | 3 hr |
| Apr 24, 7:01 AM CDT | Flash Flood Warning | GLD | Red Willow | 3 hr |
| Apr 24, 7:34 AM CDT | Flash Flood Warning | GLD | Hitchcock | 3 hr |
Nearby
Tornado Warnings in Kansas, 2007Tornado Warnings in Colorado, 2007Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.